# SDR SWAA2022092844977

- Difficulty date: August 23, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B AFT FLAP INBOARD AFT CORNER DELAMINATED. 8-56 / [01] MEASUREMENTS;[02] PERFORMED VISUAL INSPECTION AND PERFORMED TAP TEST FOUND DELAMINATION SIZE 0.500 AS PER B737 NDT 51-05-01 SECTION (3) AND (5).;[03] CLEANED AND PREPARED DAMAGE AREA FOR REPAIR ;FOUND NO WATER AS PER B7837 SRM 51-70-10-2R-1;[04] VERIFIED STEPS #1; #2 AND #3.;[05] OK TO APPLY/INSTALL REPAIR AT DAMAGE AREA.;[06] REPAIRED SMALL DELAMINATION DAMAGE ON L/W O/B AFT FLAP INBOARD CORNER WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-10-2R-1; MATERIAL USED PO#1781280;[07] PERFORMED TAP TEST ON REPAIRED AREA FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[08] VERIFIED STEPS 6 AND 7. OK TO TREAT AND PRIME.;[09] TREAT ;PRIMED AND TOP COAT ON REPAIRED AREA AS PER B737 AMM 51-21-99-300-802; MATERIALS USED PO#1778997 AND PO#1739217;[10] VERIFIED PAINT;[11] CORRECTION: ADD TO DAMAGE RECORDS: T/E AFT FLAP OTBD PN: 113A3700-19 SN: 001263;[12] CORRECTION: ADD TO DAMAGE RECORDS: T/E AFT FLAP (LH OTBD) PN: 113A3700-19 SN: 001263
